MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a slit at the 1-2cm mark in the tl picc.Catheter was secured with statlock.Inserted (b)(6) 2026, removed (b)(6) 2026.Catheter was used for tpn.Picc exchanged in vir.No further details available or provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a catheter split was confirmed but the root cause could not be determined.Three photographs of a triple lumen powerpicc catheter were returned for evaluation.One of the photographs was an image of a product label for batch# rekr0253.The other two photos were labeled, indicating that one was of a device for batch# rekr0253 (unit 01) and the other was of a device for batch# rejy2747 (unit 02).Inspection of the photographs found that both units had a longitudinally aligned tear present near the proximal end of the extension tubing.No other features of the tears could be discerned based on the photographs.Biological residues were observed in both devices indicating that they had experienced some use.Additionally, the tubing near the 0 cm depth marker in unit 01 had a crease line, giving the cross-section of the catheter tubing an oblong like appearance.This feature suggested that the tubing may have been subjected to compression type forces.The crease line aligned with the location of the tear potentially suggesting that compression of the catheter may have contributed to the tear.However, insufficient evidence was identified to conclusively determine this.Further inspection of the photographs found no other remarkable features.Based on the available material for review, the complaint is confirmed but there is insufficient evidence to identify the root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24202220
Report Number3006260740-2026-00280
Device Sequence Number18550572
Product Code LJS
UDI-Device Identifier00801741034657
UDI-Public(01)00801741034657(11)250717(17)260831(10)REKR0253
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number1385108QD
Device Lot NumberREKR0253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown